PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 65 | 4 | 329-352
Tytuł artykułu

The Turán-Kubilius inequality for integers free of large prime factors (II)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Czasopismo
Rocznik
Tom
65
Numer
4
Strony
329-352
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-11-04
Twórcy
autor
  • Department of Mathematics, Beijing Normal University, Beijing 100875, People's Republic of China
Bibliografia
  • [1] K. Alladi, The Turán-Kubilius inequality for integers without large prime factors, J. Reine Angew. Math. 335 (1982), 180-196.
  • [2] K. Alladi and P. Erdős, On an additive arithmetic function, Pacific J. Math. 71 (1977), 275-294.
  • [3] N. G. de Bruijn, On the number of positive integers ≤x and free of prime factors >y, Indag. Math. 13 (1951), 50-60.
  • [4] P. D. T. A. Elliott, Probabilistic Number Theory, Vol. 1, Springer, Berlin, 1980.
  • [5] A. Hildebrand, On the number of positive integers ≤x and free of prime factors >y, J. Number Theory 22 (1986), 289-307.
  • [6] A. Hildebrand and G. Tenenbaum, On integers free of large prime factors, Trans. Amer. Math. Soc. 296 (1986), 265-290.
  • [7] T. Z. Xuan, The average order of dₖ(n) over integers free of large prime factors, Acta Arith. 55 (1990), 249-260.
  • [8] T. Z. Xuan, The Turán-Kubilius inequality for integers free of large prime factors, J. Number Theory 43 (1993), 82-87.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav65i4p329bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.